# SDR ZZDA2010578

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS STAY ON IN ARM POSITION.  RELAMPED BOTH OVERWING EMERGENCY LIGHTS.  REPLACED BATTERY PACK AND RELAY R2-273.  OPS CHECK OK.  REF MM 33-51.
